Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the bound for a pair of consecutive quartic residues of a prime

Authors: R. G. Bierstedt and W. H. Mills
Journal: Proc. Amer. Math. Soc. 14 (1963), 628-632
MSC: Primary 10.06
MathSciNet review: 0154843
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Dunton, A bound for consecutive pairs of cubic residues (to appear).
  • [2] W. H. Mills, Characters with preassigned values, Canad. J. Math. 15 (1963), 169-171. MR 0156828 (28:71)
  • [3] A. Brauer, Über Sequenzen von Potenzresten, S.-B. Preuss Akad. Wiss. Phys.-Math. Kl. (1928), 9-16.
  • [4] D. H. Lehmer, Emma Lehmer and W. H. Mills, Pairs of consecutive power residues, Canad. J. Math. 15 (1963), 172-177. MR 0146134 (26:3660)
  • [5] D. H. Lehmer and Emma Lehmer, On runs of residues, Proc. Amer. Math. Soc. 13 (1962), 102-106. MR 0138582 (25:2025)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.06

Retrieve articles in all journals with MSC: 10.06

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society